# SDR DXTA2023030982220

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N123QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 60076
- Aircraft time: 110 hours, 63 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN DOOR: MAIN DOOR WILL NOT OPEN, STUCK IN THE UP POSITION.///SIGN-OFF///PERFORMED OPERATIONAL CHECKS OF MCD.  CYCLED 10 TIMES WITHOUT DEFECTS.  ALL WORK DONE IAW GL5500 AMM 52-11-00.
